Nonlinear fractional differential equations of Sobolev type

Ahmed Alsaedi, Mohammed S. Alhothuali, Bashir Ahmad, Sebti Kerbal, Mokhtar Kirane*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


Sobolev type nonlinear equations with time fractional derivatives are considered. Using the test function method, limiting exponents for nonexistence of solutions are found.

Original languageEnglish
Pages (from-to)2009-2016
Number of pages8
JournalMathematical Methods in the Applied Sciences
Issue number13
Publication statusPublished - Jul 2014


  • Nonlinear equations of Sobolev type
  • nonexistence
  • nonlocal space operators
  • nonlocal time operators

ASJC Scopus subject areas

  • General Mathematics
  • General Engineering


Dive into the research topics of 'Nonlinear fractional differential equations of Sobolev type'. Together they form a unique fingerprint.

Cite this